# SDR SWAA094640

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 68,192 hours, 56,101 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND 1016 AFT PRESSURE BULKHEAD DOME CAP WEB CRACKED AT 12:30 TO 1:00 O'CLOCK POSITION.  REMOVED AND REPLACED WEB PER SRM.
